Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Kidney failure symptoms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   My name , I have had a Kidney Transplant since 1998, so far it is doing good. But my Family Physician put me on (Bactrim 180/160) twice a day for a cold & I have been taking it for 5 days, I'am having serious side effects and my Insurance Coverage is going to expire on 1/1/11 because I obtain a new carrier & they will not start until 1/15/11.Below is a list of my symthoms and my list of current mediciations I'am taking: SYMTHOMS; severe bloating of face & hands & feet, nausa, vomitting the last 2 days in the morning only, headaches, running a little fever of 97.6 and weight gain.
MEDICINES: NEORAL - 25 mg. 2 twice a day
PREDNISONE - 10 mg. 1 in a.m.
FOSMAX - 10 mg. 1 in a.m.
LEXAPRO - 10 mg. 1 in a.m., only have enough until next Tuesday.
ZOCOUR - 20 mg. 1 at nite.
LASIX - 40 mg. 3 a day mid-morning.
CELLCEPT - 500 mg. 1 in a.m. & 1 at pm.
XANAX - .1 mg. - 3 a day
CLONIDINE - 1 mg. - 2 at nite.
LOPRESSOR - 100 mg. - 1 in a.m. & 1 at p.m.
SULFAMETH/TRIMETHOPRM (BACTRIM) - 800/160 - 2 a day. (which I quit taking as of this a.m.
ADVIL PM - 200 mg. - 2 at nite.
P.S. I have'nt taken my blood pressure yet this morning nor my morning pills, but my weight has increased from 120 to 126. I have'nt even been eating that much, because of feeling nausious. But I have been drinking plenty of liquids.
Doctor :   hI
Doctor :   I am
Doctor :   Let me read your query
Doctor :   I need couple of minutes
Doctor :   This is a big list of medicines
Doctor :   and you have serious symptoms
Doctor :   I think the online discussion may not be fruitful
Doctor :   Since you have one more day left before the insurance expire, I suggest you to see a doctor at ER who can modify the drug list according to your symptoms after proper examination
Doctor :   Are you with me?
Doctor :   The second option you have is it call your Family Physician and notify these symptoms
User :   Yes, that was what I thought! Should at least contact my doctors office to see if any doctors are on call, to see if they can help me. I'am also unemployed. Thank You for your advice.
Doctor :   More over the weight increase and facial bloating are worrisome about you to me now
User :   Ok, I will take my medicine and wait a little while & take my blood pressure & see what it is, then contact my Family Doctor on call. Thank You; what a way to bring in the New Year, huh? Hope you have a safe & happy new year. Cathy
Doctor :   I am sorry and though I am here my mind will be thinking about you
Doctor :   Bye and I hope you have a nice year ahead
User :   Thank you, I really appreciate it!
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor